MathSciNet Relay Station
MathSciNet bibliographic data
MR1044122 (91g:03068) 03C45
Hrushovski, Ehud; Shelah, Saharon A dichotomy theorem for regular types. Stability in model theory, II (Trento, 1987). Ann. Pure Appl. Logic 45 (1989), no. 2, 157–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement